# SDR 95112

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb Sill
- Part number: 5912528501
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF AFT CARGO COMPARTMENT DOOR JAMB SILL AREA, CORROSION WAS FOUND ON ATTACHING INTERCOSTAL WEB 2 GUSSETS, AND 2 CLIPS, THAT ATTACH DOOR JAMB SILL AT STA 758.00 LONGERON 29 RIGHT.  REMOVED CORRODED PARTS, FABRICATED NEW AND INSTALLED CLIPS, GUSSETS, AND WEB IAW 51-30-5.  REMOVED CORRODED INTERCOSTAL AND FABRICATED NEW IAW 51-10-2A AND INSTALLED IAW 51-30-5.  AIRCRAFT RETURNED TO SERVICE.
